Almost sure and pth-moment stability and stabilization of regime-switching jump diffusion systems

Xiaofeng Zong, Fuke Wu, George Yin, Zhuo Jin

Research output: Contribution to journalArticlepeer-review

57 Citations (Scopus)

Abstract

This work focuses on regime-switching jump diffusions, which include three classes of random processes, Brownian motions, Poisson processes, and Markov chains. First, a scalar linear system is treated as a benchmark model. Then stabilization of systems with one-sided linear growth is considered. Next, nonlinear systems that have a finite explosion time are treated, in which regularization (explosion suppression) and stabilization are achieved by introducing appropriate diffusions together with Poisson and Markov chain perturbations. This work reveals the impact of various random effects on the underlying systems for almost sure and pth-moment stability and provides insight on stability and stabilization of switching jump diffusion systems.

Original languageEnglish
Pages (from-to)2595-2622
Number of pages28
JournalSIAM Journal on Control and Optimization
Volume52
Issue number4
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Brownian motion
  • Markov chain
  • Poisson process
  • Stability
  • Stabilization

Fingerprint

Dive into the research topics of 'Almost sure and pth-moment stability and stabilization of regime-switching jump diffusion systems'. Together they form a unique fingerprint.

Cite this